Integrability properties of maximal convolution operators

Joaquim Martín, Fernando Soria

Research output: Contribution to journalArticleResearchpeer-review

Abstract

In this article we study integrability properties of maximal convolution operators satisfying restricted weak type (p, p) estimates. © 2005 Birkhauser Boston. All rights reserved.
Original languageEnglish
Pages (from-to)289-298
JournalJournal of Fourier Analysis and Applications
Volume11
DOIs
Publication statusPublished - 1 Jun 2005

Keywords

  • Maximal convolution operator
  • Weak type estimtes

Fingerprint Dive into the research topics of 'Integrability properties of maximal convolution operators'. Together they form a unique fingerprint.

Cite this